# SDR MASA2021021300047

- Difficulty date: February 13, 2021
- Submitted: February 13, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,843 hours, 30,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA1 FLASHLIGHT INOP- REPLACED FLASHLIGHT
